Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Model Number
SDM-00001-3D
Medical Device Problem Code
Poor Quality Image (1408)
Health Effect - Clinical Code
Not Applicable (3189)
Date of Event
12/22/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that gridlines were seen on a patient image, which required the patient to be re-exposed.Unable to reproduce the issue, customer will continue to monitor.
New Search
Submit an Adverse Event Report
Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer
(Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key
7207666
Report Number
1220984-2018-00084
Device Sequence Number
11023642
Product Code
OTE
UDI-Device Identifier
15420045505582
UDI-Public
15420045505582
Combination Product (Y/N)
N
Initial Reporter State
MD
Initial Reporter Country
US
PMA/510(K) Number
P080003
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Radiologic Technologist
Type of Report
Initial
Report Date
(Section B)
12/22/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Radiologic Technologist
Device Model Number
SDM-00001-3D
Device Catalogue Number
N/A
Device Lot Number
N/A
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/22/2017
Initial Report FDA Received Date
01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1